# SDR YENA2025040700369

- Difficulty date: April 6, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10254
- Aircraft time: 14,158 hours, 2,644 cycles
- Engine: Iae PW1133GAJM
- Engine time: 14,158 hours, 2,644 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Sensor
- Part number: 1024619
- Part serial: HSAA009742
- Condition: Failed
- Location: Air Valve
- Part time: 13,248 hours, 3,197 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#623, JFK-LAX. (ETOPS) 'ENG 2 AIR SYS FAULT ECAM ATCRUISE FL 340; REMOVED AND REPLACED BUFFER AIR VALVE PRESSURE SENSOR FIN 4057KS. REF AMM 75-26-22-400-801-A.  REF HIGH POWER ASSURANCE ON ENG #2 LOG PG 4190431-1 (PERFORMED A HIGH POWER ASSURANCE TEST ON #2 ENG.  OPS CHECK NORMAL NO FAULTS AT THIS TIME.  REF LOG PG 4190429-1 FOR R&R #2 ENGINE BUFFER AIR VALVE PRESSURE SENSOR .REF AMM 71-00-00.).  OPS CHECK GOOD NO FAULTS AT THIS TIME.'
